Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Vitiligo. Taking dicaris, antoxide, carbola. Heaviness, vomiting, hair fall, depression after taking medication. What is the reason?

Respected Doctor, I ma 37-F,Indian, who is under the medication for Vitiligo . I m using the these drugs; Dicaris 150mg,Antoxide and Carbola for the past 2 months. But after taking these medications , especially Dicaris-150mg, im experincing heavinsess and vomiting sensation along with hair fall and change of my mood which is more similar to that of depression . Vitiligo was the starting stage for me and after taking these tablets it subsided. Im worried what to do. Please give your valuable advises. Help me out from this situation please.Thankyou.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
Vitiligo is an autoimmune disease leading to patchy depigmentation and is often progressive. There are some medicines which give stuttering response but no cure. Disease comes back almost universally.
The drugs you are taking bear many side effects and are obviously not fitting you. You can discontinue the drugs.
You can use the camouflage application to cover the patches according to your skin color and tone, which is without side effects.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Tue, 3 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor